CSN Login
Members Online: 21

MS Cotton

Louise-33
Posts: 1
Joined: Feb 2007

My brother has RA not cancer and as a results of the RA he has acquired AVN or Avacular Necrosis and LIPS -Interstail Lung Disease. I am trying to find out who has experience with taking MS Cotton for pain management and did they have any withdrawl symptons and if so what were they?
Thanks
Louise-33

lindazame
Posts: 46
Joined: Jan 2002

Hi Louise,
Your brother is most likely taking MS CONTIN and if you Goggle that name you will find information on this medication.
Linda

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network